How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 63957
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

My name is fatemeh dehghan. can you help me about botox

Customer Question

HI . my name is ***** ***** . can you help me about botox toxicity?
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: my sister has botox injection fore axillary and forhead. and after 3 weeks she fells weakness and she can not move her hands up .
JA: Is there anything else the Doctor should be aware of?
Customer: we live in Iran and here we can not find HBAT or any kind of botox antitoxin .
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Customer: how can we reverse the botox action?
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.

Hi

That is because there is no antidote to botox.

Effects simply must wear off.

Your sister needs to be examine to make sure this is botox.

OK, so that is an initial answer….

Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.